# SDR SWAA2024121674863

- Difficulty date: December 7, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 51,023 hours, 30,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD SERVICE DOOR THRESHOLD PLATE CRACKED<[01] R&R'D FORWARD SERVICE DOOR SCUFF PLATE IAW AMM 53-11-01;[02] VERIFIED: R&R'D FORWARD SERVICE DOOR SCUFF PLATE IAW AMM 53-11-01
